MAUDE Adverse Event Report: MEDI-TATE LTD. ITIND, WITH SNARE, STERILE; WA2ITA00

MEDI-TATE LTD. ITIND, WITH SNARE, STERILE; WA2ITA00
Model Number WA2ITA00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Micturition Urgency (1871); Implant Pain (4561)
Date of Event 09/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
At the post-implant visit, the patient stated pain disrupted his daily activities, affecting his attendance at work due to discomfort.He had to leave work early due to intense pain and pressure and a constant need to urinate.The patient rated the pain ten out of ten.The pain resolved after the device removal visit.There were no further reports of patient impact.

Brand Name
ITIND, WITH SNARE, STERILE
Common Device Name
WA2ITA00
Manufacturer (Section D)
MEDI-TATE LTD.
17 hauman street
hadera 38501 69
IS  3850169
MDR Report Key23437818
Report Number2429304-2025-00285
Device Sequence Number4783220
Product Code QKA
UDI-Device Identifier07290015518062
UDI-Public07290015518062
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/31/2025
Report Date (Section F) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberWA2ITA00
Device Lot NumberU1S04122023-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/03/2025
Event Location Outpatient Diagnostic Facility
Date Report to Manufacturer10/31/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/31/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient SexMale
Date Report Sent to FDA10/31/2025